Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Prescribed Phenergan for stomach flu. Now vomiting. Should I take Glimepiride along with medication?

84 year old mom with stomach flu dr ordered phenergan but she still has been vomiting some when i give her liquids and she has not taken her glimepiride her glucose level is 147 what do you advise because I dont want those levels to drop with no food in her body if I give her the med or if she will even keep it down. thank you
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello otish,
Thanks for posting your query.
You should monitor blood sugar twice a day.
Taking phenergan is okay, if it is not helping then she should take antacids like Rabeprazole+domperidone once a day and can add on tablet domperidone 10mg additionally up to three times a day.
The diabetes medicines doses should be reduced to half till the patient accepts orally well.
Till then give her liquid feeds to ensure nutrition and hydration.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Answered: Wed, 28 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor